# SDR SIMA09113

- Difficulty date: April 1, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N335AE
- Make and model: Saab 340B
- Aircraft serial: 340B335
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Part number: ARD4313
- Condition: Sheared
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

SBP - FLT 3042 - AFTER TAKEOFF, WHEN GEAR WAS SELECTED UP CREW REPORTED A VIBRATION IN THE AIRCRAFT.  A MODERATELY LOUD NOISE WAS HEARD AFTER GEAR RETRACTED.  DURING LANDING CREW EXPERIENCED NOSEWHEEL SHIMMY DURING ROLLOUT.  MAINTENANCE FOUND THE BOLT THAT HOLDS A CAM IN PLACE THROUGH CENTER LINK SHEARED OFF.  DRAG BRACE AND LINK WERE ALSO FOUND TO HAVE DAMAGE.  DRAGE BRACE ASSEMBLY AND LINK WERE REMOVED AND REPLACED AND NEW BOLT INSTALLED.  OPERATIONAL CHECK WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
